×

zbMATH — the first resource for mathematics

On rationalized H- and co-H-spaces. With an appendix on decomposable H- and co-H-spaces. (English) Zbl 0569.55006
The first part of the paper is a recollection of results on rationalized H and co-H-spaces. Proofs get rid of the finite type assumptions. The second part concerns decomposable H-spaces and co-H spaces over a subring R of \({\mathbb{Q}}\), which contains 1/2 and 1/3. Criteria for decomposability are obtained. The main result is the description of the multiplicative structure of [X,E] (resp. [C,X]) when E is a decomposable H-space (resp. C is a decomposable co-H space) for some X.
Reviewer: J.-C.Thomas

MSC:
55Q05 Homotopy groups, general; sets of homotopy classes
55P45 \(H\)-spaces and duals
55P35 Loop spaces
55P40 Suspensions
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andr?, M.: Hopf algebras with divided powers. J. of Algebra 18 (1971), 19-50 · Zbl 0217.07102
[2] Baues, H. J.: Commutator calculus and groups of homotopy classes. London Math. Soc. Lecture Notes Series 50. Cambridge University Press 1981 · Zbl 0473.55001
[3] Berstein, I.: Homotopy mod C of spaces of category 2. Comment. Math. Helv. 35 (1961), 9-14 · Zbl 0095.16901
[4] Berstein, I.: On co-groups in the category of graded algebras. Trans. Amer. Math. Soc. 115 (1965), 257-269 · Zbl 0134.42404
[5] Bott, R., Samelson, H.: On the Pontryagin product in spaces of paths. Comment. Math. Helv. 27 (1953), 320-337 · Zbl 0052.19301
[6] Copeland, A. H., Jr.: Binary operations on sets of mapping classes. Mich. Math. J. 6 (1959), 7-23 · Zbl 0093.37101
[7] Dold, A.: Halbexakte Homotopiefunktoren. Lecture Notes in Mathematics 12. Springer-Verlag, Berlin et al. 1966 · Zbl 0136.00801
[8] Eckmann, B., Hilton, P.: Group-like structures in general categories I. Multiplications and comultiplications. Math. Ann. 145 (1962), 227-255 · Zbl 0099.02101
[9] Ganea, T.: Cogroups and suspensions. Inventiones math. 9 (1970), 185-197 · Zbl 0194.55103
[10] Henn, H. W.: On almost rational co-H-spaces. Proc. Amer. Math. Soc. 87 (1983), 164-168 · Zbl 0513.55008
[11] Huber, M., Meier, W.: Cohomology theories and infinite CW-complexes. Comment. Math. Helv. 53 (1978), 239-257 · Zbl 0432.55002
[12] Lazard, M.: Sur les groupes nilpotents et les anneaux de Lie. Ann. Sci. Ecole Norm. Sup. 71 (1954), 101-190 · Zbl 0055.25103
[13] Meier, W.: Pullback theorems and phantom maps. The Quart. J. of Math. 29 (1978), 469-481 · Zbl 0398.55014
[14] Meier, W.: Localisation, compl?tion, et applications fant?mes. C. R. Acad. Sc. Paris 281 (1975), S?rie A, 787-789 · Zbl 0319.55021
[15] Milnor, J. W., Moore, J. C.: On the structure of Hopf algebras. Ann. of Math. 81 (1965), 211-264 · Zbl 0163.28202
[16] Moore, J. C.: Alg?bres de Hopf universelles. S?m. H. Cartan 1959/60, Fasc. 2, Exp. 10
[17] Puppe, D.: Homotopiemengen und ihre induzierten Abbildungen I. Math. Z. 69 (1985), 299-344 · Zbl 0092.39803
[18] Quillen, D.: Rational homotopy theory. Ann. of Math. 90 (1969), 205-295 · Zbl 0191.53702
[19] Scheerer, H.: Gruppen von Homotopieklassen von Abbildungen in Produkte von Eilenberg-MacLane-R?umen. Math. Ann. 210 (1974), 281-294 · Zbl 0282.55005
[20] Scheerer, H.: Decomposable H- and co-H-spaces. Lecture Notes no 7, Centre de Recerca Matematica Institut d’Estudis Catalans 1984 · Zbl 0605.55011
[21] Thom, R.: L’homologie des espaces fonctionnels. Dans: Colloque de Topologie Alg?brique. Louvain1956, 29-39. Georges Thone, Li?ge; Masson & Cie, Paris 1957
[22] Toomer, G. H.: Two applications of homology decompositions. Canad. J. Math. 27 (1975), 323-329 · Zbl 0299.55010
[23] Whitehead, G. W.: Elements of homotopy theory. Springer-Verlag, New York et. al. 1978 · Zbl 0406.55001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.